Mar 15, 2007
About 20 hours ago I took about 40 units of Crystal (methamphetamine with lithium) via syringe wich was new. As a first time user i had symptons of overdose wich included. I'm currently taking Atripla, isionazid and Strattera 10mg. Since I still feel that the methamphetamine is in my system is there a possibility that additional side effects will appear if i take my medications today?
Response from Dr. Henry
There could be enhanced brain/central nervous system side effects from use of crystal meth use and efavirenz (in Atripla) and possibly Strattera--not well studied. I am not aware of a specific drug interaction between those drugs so I would generally recommend still taking the Atripla and other medications as prescribed. You shuld discuss your crystal meth use with your HIV provider. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chances Of Contracting Hiv With One Exposure
- How Long Does Diarrhea Last In The Beginning Stage Of Hiv?
- What Is The End Result Of Hiv If Left Untreated?
- When A Person Is Incarcerated Do They Get Tested For Hiv And Std?
- How Do I Get Rid Of Thrush In My Mouth?
- Can You Get Hep C From Drinking Out Of A Cup Or Eating From Someone's Plate?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.